Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A representation theorem for $ L^{p}$ spaces


Author: Marek Kanter
Journal: Proc. Amer. Math. Soc. 31 (1972), 472-474
MSC: Primary 46.35
MathSciNet review: 0290088
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using the theory of symmetric stable process of index $ p \in (0,2]$, we prove that if a sepaéable Frechet space $ L$ has all its finite dimensional subspaces linearly isometric with a subspace of $ {L^p}[0,1]$ then $ L$ itself is linearly isometric with a subspace of $ {L^p}[0,1]$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.35

Retrieve articles in all journals with MSC: 46.35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1972-0290088-6
PII: S 0002-9939(1972)0290088-6
Keywords: Linear isometry, symmetric stable process, weak convergence of measures
Article copyright: © Copyright 1972 American Mathematical Society